# SDR 95ZZZX3795

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Failed
- Location: Magneto
- Part time: 80 hours
- Component: Slick, 4370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO UNIT BECAME INOPERATIVE.  DISASSEMBLED MAG AND REMOVED COIL.  FOUND COIL CRACKED AND ARCING THROUGH TO HOUSING.  INSTALLED NEW COIL, CHECKED AND SET E-GAP, REASSEMBLED AND TEST RUN UNIT, ACCEPTABLE.  COIL WAS OF NEW BLACK TYPE NR M3975 (MFG DATE 5-11-94).
